# SDR UIEA2019021303207

- Difficulty date: February 13, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,984 hours, 15,121 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Indication
- Location: Anti-Ice Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG ANTI ICE VALVE LIGHT ILLUMINATED.( MX REQUESTED CREW TO START #2 ENGINE PERFORMED OPS TEST OF RIGHT ANTI ICE VALVE OPS CHECK OK NO FAULTS AMM 30-21-03.  )
